BibTeX record: journals/dm/PengLTW97

download as .bib file

@article{DBLP:journals/dm/PengLTW97,
  author    = {Yee{-}Hock Peng and
               C. H. C. Little and
               Kee L. Teo and
               Hong Wang},
  title     = {Chromatic equivalence classes of certain generalized polygon trees},
  journal   = {Discrete Mathematics},
  year      = {1997},
  volume    = {172},
  number    = {1-3},
  pages     = {103--114},
  url       = {http://dx.doi.org/10.1016/S0012-365X(96)00273-7},
  doi       = {10.1016/S0012-365X(96)00273-7},
  timestamp = {Tue, 21 Oct 2014 11:32:08 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/dm/PengLTW97},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}